![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Author: Bose Arup Hazra Rajat Saha Koushik
Publisher: Springer Publishing Company
ISSN: 0894-9840
Source: Journal of Theoretical Probability, Vol.24, Iss.2, 2011-06, pp. : 479-516
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Weak Convergence in Circulant Matrices
Journal of Theoretical Probability, Vol. 18, Iss. 4, 2005-10 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
ON THE IDEALS OF MINORS OF PLURI-CIRCULANT MATRICES
Communications in Algebra, Vol. 30, Iss. 8, 2002-01 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
The Semigroup of Primitive Generalized Circulant Boolean Matrices
By Tan Yi-jia
Semigroup Forum, Vol. 74, Iss. 1, 2007-02 ,pp. :
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
The Semigroup of Primitive Circulant Matrices over a Distributive Lattice
By Tan Yi-jia
Semigroup Forum, Vol. 73, Iss. 1, 2006-09 ,pp. :